I've had this problem for over two years now. Every time I have sex, and I mean EVERY time, my vagina tears at the bottom (perineum). It's always the same spot, and happens regardless of how much foreplay occurs before sex and how much lubrication is used. It used to take up to two weeks to heal, but now heals within a couple of days. I have went weeks without sex to see if that helps strengthen the skin and it doesn't. I have tried using vitamin E oil on the tears and that doesn't help, either. I went to planned parenthood and asked the practitioner during a pap smear. She didn't have an answer for me, and suggested more foreplay and lube (methods I have now exhausted and know don't help). She also said that the skin looked very thing. She then recommended I see an actual gynecologist, which is something I can't afford to do.
Does anyone know the exact cause of this and how to help it?
It is better to use water based lubricants like KY jelly during intercourse. Also wear cotton undergarments.Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful but it should be used under a doctor’s guidance .If the symptoms are severe then it will be best to consult a doctor.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.